# SDR DALA2024030703145

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 78,646 hours, 33,686 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196917
- Part serial: 1116B
- Condition: Faulted
- Location: Te Flaps
- Part time: 55,814 hours, 24,380 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 0688 -FCNT/DE- TRAILING EDGE FLAP ASYMMETRY EICAS MESSAGE. CORRECTIVE ACTION: REPLACED FLAP POSITION INDICATOR AND LEFT FLAP POSITION TRANSMITTER.
